# SDR C2XA02IA107

- Difficulty date: May 13, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 042032
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 3969, EN ROUTE THE CREW NOTED THAT THE LAV SMOKE WARNING ILLUMINATED.  NO INDICATION OF SMOKE OR FIRE FOUND, PULLED CB'S AS SPECIFIED IN QHR.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR PANEL, PERFORMED A OPERATIONAL CHECK OF THE SYSTEM AND NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
